Couldn't find what you looking for?

TRY OUR SEARCH!

My daughter has been using Adderall for her condition - narcolepsy. I hope that one day she will manage to get rid of it. Doctors say that it is impossible, because there is no concrete cure for her illness. Medications used in this situation are only for subduing the symptoms, nothing more. Anyway, Adderall is one of those meds she uses, but can you overdose an Adderall? Is it a dangerous drug?

Loading...

Adderall is a medication that is used for stimulation of central nervous system. It affects the brain in that way that causes hyperactivity. Beside narcolepsy, it is also used in dealing with ADHD (attention deficit hyperactivity disorder). Adderall is a habit-forming drug, so keep track of how many pills she takes. As for overdose, this must not happen! Adderall overdose could be fatal! Tremor, muscle spasms, panic attacks, hallucinations, nausea, vomiting, these are all symptoms of overdose. If they occur, immediately go to a doctor.
Reply

Loading...